# SDR FDEA201710243035

- Difficulty date: October 24, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 94,723 hours, 40,135 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT ACHIEVE CLIMB POWER. THE THROTTLE WAS FIRE WALLED DURING CLIMB,  ALL INDICATIONS CONSISTANTLY LESS THAN 1 & 3.   REMOVED AND REPLACED THE NR 2 ENGINE FUEL PUMP IAW AMM 73-12-01-2.  REMOVED AND REPLACED MEC IAW AMM 73-20-01-2.   PREFORMED A MAX POWER RUN IAW JRH CHP. 07.  ALL POWER SETTINGS NORMAL,   NO LEAKS NOTED.
